# SDR MASA2011011201661

- Difficulty date: January 11, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 29,300 hours, 29,277 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 4113
- Condition: Faulty
- Location: Cargo Bay
- Part time: 4,677 hours, 6,985 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE CARGO WARNING MESSAGE.  MX REMOVED AND REPLACED AFT SMOKE DETECTOR.
